# SDR COEA2017010401903

- Difficulty date: January 4, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 31,275 hours, 34,806 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S53371110206
- Condition: Corroded
- Location: Frames 15-17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 2A LT HAS AREAS OF CORROSION BETWEEN FRAMES 15-17.   REPAIRED IAW SRM 530000-300-826-A01.
